EFFEXOR XR WITHDRAWALS--PLEASE GIVE ME SO ADVICE!

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Sassie and Sad
Regular Member


Date Joined Sep 2005
Total Posts : 40
   Posted 2/22/2006 7:20 AM (GMT -7)   
Bottom line---when does this stop?  How do I know when the withdrawals are over and when it is me?
 
Here are the symptoms--have been on Effexor for almost 3 years--highest dose 450 a day.......then went to 300 a year ago.....have come down 225 for a month 150--stayed on that two months due to the good ol' holidays, 75 a month and then did the whole start package backward for my final dosages.
 
I took my last dose of 37.5 a week ago today......none of the drops have bothered me until the 37.5--became very foggy, bad memory, very sad, withdrawn for a couple of days, then I have spouts of extreme laughing/silliness--hypo mania moments--then start crying b/c I KNOW what I am doing is not normal........
A couple of days off the effexor completely, I went into a totally irrational state,,,,,crying hysterically, decided to take my klonopin b/c I felt like I was a burden to everyone and I was in the way.....I don't know....things are crazy.....seems to level out and my pdoc said to take 1/2 klonopin when I feel some of this agitation, whatever it is coming on so I will be able to function.....I am a school teacher so I have to be here for my kids...
 
I have even had bouts with light bothering me....just needing to be in a dark room b/c the light and people are just too much.....anxiety....I guess.  Here is the kicker--I am still on 20mg of Lexapro and 150 of Lamictal so is all of this just withdrawal from this med......or is it me?  I don't want to go back on it............PERIOD!  I just need to know when the symptoms are gone and it is now time for me to try my best to push myself through this crap......any advice PLEASE!!!

Ellie 1
Veteran Member


Date Joined Apr 2005
Total Posts : 1291
   Posted 2/22/2006 7:29 AM (GMT -7)   
Hang in there hon. I was only on effexor xr for a week or two. Max. I didn't have any problems getting off of it but our other mod, Putter, was on it for an extended period of time and is off now. She should be on a little later and can help much more than I can.
I feel for you, take that klonie if you need it. Don't let yourself be miserable. Thats why the doc prescribed it.
Most people that have posted about going off effexor have said that they would never take it again as well. You've made it a week, surely it can't last too much longer.
Hugs
Ellie
Good judgement comes from experience and alot of that comes from bad judgement.
 
Unknown
 
 

els
Veteran Member


Date Joined Oct 2005
Total Posts : 4031
   Posted 2/22/2006 9:16 AM (GMT -7)   
Hi Sassie,  I am so sorry you feel so bad.  I take Effexor too and worry about having to go off of it some day.  I have heard horror stories about the withdrawals.  Hang in there, we are here for you.....

~elisha
 


Undone
Regular Member


Date Joined May 2005
Total Posts : 44
   Posted 2/22/2006 10:26 AM (GMT -7)   
When I came off Effexor my withdrawl symptoms included the ups and downs you speak of, something I like to call "brain zaps" which were almost unbearable, and a bunch of smaller less significant things. Anyway, I was on it for about a year, highest dose of 150mg. My withdrawls lasted about 2 1/2 weeks or so. Hopefully you start to feel better, Effexor was hell to come off of and I will NEVER go on it again.

Undone

Jan Marie
Veteran Member


Date Joined Sep 2005
Total Posts : 1663
   Posted 2/22/2006 10:44 AM (GMT -7)   
I am on Effexor for anxiety and am terrified of ever having to come off it. Can I just stay on it forever? It has helped my anxiety a lot. I'm on 75 mg daily and have been on it for three months. Thanks.

ciao_katze
New Member


Date Joined Jul 2006
Total Posts : 2
   Posted 7/11/2006 12:33 AM (GMT -7)   
I am having the worst withdrawals from Effexor XR!!!  I was on 600 mg.  The went to 300 mg. Then 150 mg.  And today I am taking 0.  I feel like the Effexor was working for a little while, then I was depressed again.  Is there anything else that is stronger than Effexor?  Or that works better?  And I feel like im "falling" or that I have my finger in a light socket. This is only the first day without Effexor. Im dreading tomorrow!!

Ellie 1
Veteran Member


Date Joined Apr 2005
Total Posts : 1291
   Posted 7/11/2006 5:48 AM (GMT -7)   
You went from 150 to 0? Did you gradually go down along the way or just 150 and then nothing? How long have you been on it? I think that may make a difference on how you come off.
You may not need something stronger, (if effexor is this difficult can you imagine coming off something stronger?) just something different. Make sure you contact your pdoc if you have any major issues. There are tempory meds that can be prescribed to make this more comfortable for you.
Take Care
Ellie
Good judgement comes from experience and alot of that comes from bad judgement.
 
Unknown
 
 
New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, December 05, 2016 11:55 AM (GMT -7)
There are a total of 2,733,060 posts in 301,078 threads.
View Active Threads


Who's Online
This forum has 151233 registered members. Please welcome our newest member, Blazenky.
360 Guest(s), 10 Registered Member(s) are currently online.  Details
Blazenky, ArtAngel, Tick41, Huddie, Tudpock18, iho, omar brarou, JackH, hatter15, iPoop


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer